Return
Biography

Prof. Morteza Seddighin

Indiana University East, USA

Professor of Mathematics


Email: mseddigh@iue.edu


Qualifications

Ph.D., in applied mathematics and statistics, University of Colorado at Boulder
M.S., in mathematics and statistics, Shiraz University
B.S., in mathematics and statistics, Shiraz University


Publications (Selected)

  1. Seddighin M, Approximations of Antieigenvalue and Antieigenvalue-Type Quantities, International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 318214, 15 pages.
  2. Seddighin M, Slant Joint  Antieigenvalues and Antieigenvectors of Operators in Normal  Subalgebras, Journal of Linear Algebra and its Applications 434 (2011) 1395–1408.
  3. Seddighin M., (with Karl Gustafson). Slant Antieigenvalues and Slant Antieigenvectors of Operators, Journal of Linear Algebra and Applications, 432 (2010), 1348-1362.
  4. Seddighin M., Antieigenvalue Techniques in Statistics. Journal Linear Algebra and Applications, 430 (2009), 2566-2580.
  5. Seddighin M., On the Joint Antieigenvalue of Operators on Normal Subalgebras, Journal of Mathematical Analysis and Applications, 312 (2005), 61-71.
  6. Seddighin M, Gustafson K., On the Eigenvalues which Express Antieigenvalues, International Journal of Mathematics and Mathematical Sciences, Volume 2005, # 10, ( 2005), 1543-1554.
  7. Seddighin, M., Computation of Antieigenvalues, International Journal of Mathematics and Mathematical Sciences, Volume 2005, # 5, ( 2005), 815-821.
  8. Seddighin M., Antieigenvalue Inequalities in Operator Theory, International Journal of Mathematics and Mathematical Sciences, Volume 2004, # 57, ( 2004), 3037-3043
  9. Seddighin, M. Optimally Rotated Vectors, International Journal of Mathematics and Mathematical Sciences, Volume 2003, # 63, (2003), 4015-4023.
  10. Seddighin, M. Antieigenvalues and Total Antieigenvalues of Normal Operators, Journal of Mathematical Analysis and Applications, 274 (2002), 239-254.
  11. Seddighin M, Gustafson K., A Note on Total Antiegenvectors, Journal of Mathematical Analysis and Applications, 178 (1993), 603-611.
  12. Seddighin M. On the Ideals of Extended Quasi   Nilpotent Banach Algebras, International Journal of Mathematics and Mathematical Sciences, Volume 14, # 3 (1991), 481-484.
  13. Seddighin M, Gustafson K., Antieigenvalue Bounds, Journal of Mathematical Analysis and Applications, 142 (1989), 327-340.
  14. Seddighin M. Supersets for the Spectrum of Elements in Extended Banach Algebras, International Journal of Mathematics and Mathematical Sciences, Volume 12, # 14, (1989), 823-824.
  15. Seddighin M. Forms and Operator Extensions, Proceedings of the Thirteenth National Mathematics Conference (Kerman, 1982), 75-79, Kerman University Press, Kerman.
  16. Seddighin M., On a Generalized Weyl  Von Neuman Converse Theorem, Quantum Mechanics in Mathematics Chemistry and Physics, Plenum Publishing Corporation (1981), 289-305 (This book is the proceedings of a conference on mathematical physics in 1980 at Boulder Colorado).